# SDR UPS05544237

- Difficulty date: April 2, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C PBE UNIT VACUUM LOST.  REMOVED AND REPLACED A/C PBE UNIT.
